Positive solution for a class of Caputo-type fractional differential equations

Authors

  • Jayashree Patil
  • Archana Chaudhari
  • Mohammed S Abdo Department of Mathematics, Hodeidah University, Yemen
  • Basel Hardan Mr
  • Amol Bachhav

Keywords:

Fractional differential equations, Caputo fractional derivative, upper and lower solutions, Fixed point theorem

Abstract

In this paper, we investigate the existence and uniqueness of positive solutions for a class of Caputo-type fractional differential equations with nonlocal integral boundary conditions. Our analysis based on constructing the upper and lower control functions of the nonlinear terms without having any monotone conditions except the continuity, Green function, and Schauder's (Banach's) fixed point technique on a cone. Finally, some examples are given to substantiate our main results.

Downloads

Download data is not yet available.

Published

2021-06-30

How to Cite

Patil, J. ., Chaudhari, A., Abdo, M. S. ., Hardan, B., & Bachhav, . A. . (2021). Positive solution for a class of Caputo-type fractional differential equations. Journal of Mathematical Analysis and Modeling, 2(2), 16–29. Retrieved from https://sabapub.com/index.php/jmam/article/view/274